# SDR IXXA199513

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2014T6AL
- Condition: Corroded
- Location: Fs 980-1090
- Part time: 67,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS NOTED BETWEEN LONGERONS 34.5 LT TO 34.5 RT, BETWEEN FS 980 AND FS 1087.  CORROSION REMOVAL ON THE INTERNAL SKIN WENT BEYOND SRM LIMITS.  REPAIR OF THE ARA WAS ACCOMPLISHED IAW SKETCH SKA 95002-7, AND E.O. 53-DC8-131.  REPAIR WAS ACCOMPLISHED BY ADDING AN INTERNAL DOUBLER, AND EXTERNAL SPLICE DOUBLER, REPLACING LONGERON SECTIONS AND ATTACH ANGLES.  (X)
